# SDR W8PA971520

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965WP
- Make and model: Boeing 737-33R
- Aircraft serial: 28870
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Rt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN- EMERGENCY LIGHT ON RIGHT SIDE OF FUSELAGE AFT OF WING IS INOP.  CLEANED CONTACTS ON BULB AND SOCKET, OPS CHECK NORMAL.
